IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Journal of Computing >
2009 >
Volume 3 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1565

Title: An Adaptive Quadrilateral Mesh in Curved Domains
Authors: Kumar Khattri, Sanjay
Keywords: Adaptation
C++
STL
Coupled Elliptic System
Grid Generation
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 3, No 3, (2009), 249p-268p
Abstract: An nonlinear elliptic system for generating adaptive quadrilateral meshes in curved domains is presented. The presented technique has been implemented in the C++ language with the help of the standard template library. The software package writes the converged meshes in the GMV and the Matlab formats. Grid generation is the first very important step for numerically solving partial differential equations. Thus, the presented C++ grid generator is extremely important to the computational science community.
URI: http://hdl.handle.net/10525/1565
ISSN: 1312-6555
Appears in Collections:Volume 3 Number 3

Files in This Item:

File Description SizeFormat
sjc092-vol3-num3-2009.pdf504.14 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback